# SDR MJN1

- Difficulty date: February 4, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N769B
- Make and model: Amd FALCON10
- Aircraft serial: 60
- Aircraft time: 11,381 hours, 10,509 cycles
- Engine: Garrtt TFE73121C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H, A

## Discrepancy

CREW REPORTED SMOKE IN CABIN, FOLLOWED PROCEDURES TO CLEAR SMOKE AND ISOLATED POWER TO MEDICAL EUIPMENT BELIEVING THAT WAS THE SOURCE.  NO ADDITIONAL SMOKE OR SMELL WAS OBSERVED.  WHILE EN ROUTE TO MAINTENANCE FACILITY THE CREW REPORTED HEARING AND FEELING A LOUD VIBRATION IN THE AIRFRAME, BELIEVING IT TO BE FROM AN ENGINE.  INSPECTION REVEALED NO EVIDENCE OF FIRE IN AIRCRAFT.  THE NR 2 ENGINE OIL WAS OBSERVED TO BE HIGHER THAN NORMAL, POSSIBLY CAUSING A MINOR LEAK RESULTING IN THE SMOKE IN CABIN.  TWO BLEED AIR LINE CONNECTIONS WERE FOUND WITH WORN SEALS AT THE HEAT EXCHANGER CAUSING THE METAL LINE TO VIBRATE AND LEAK CAUSING THE VIBRATION.
